Interpolation in spaces of entire functions of given growth and
Doklady Akademii Nauk, Tome 340 (1995) no. 6, pp. 743-744
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_340_6_a4,
author = {A. S. Krivosheev},
title = {Interpolation in spaces of entire functions of given growth and},
journal = {Doklady Akademii Nauk},
pages = {743--744},
year = {1995},
volume = {340},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_340_6_a4/}
}
A. S. Krivosheev. Interpolation in spaces of entire functions of given growth and. Doklady Akademii Nauk, Tome 340 (1995) no. 6, pp. 743-744. http://geodesic.mathdoc.fr/item/DAN_1995_340_6_a4/